Low-density series expansions for directed percolation: I. A new efficient algorithm with applications to the square lattice

Research output: Contribution to journalArticle

158 Citations (Scopus)

Abstract

A new algorithm for the derivation of low-density series for percolation on directed lattices is introduced and applied to the square lattice bond and site problems. Numerical evidence shows that the computational complexity grows exponentially, but with a growth factor λ < 8√2, which is much smaller than the growth factor λ= 4√2 of the previous best algorithm. For bond (site) percolation on the directed square lattice the series has been extended to order 171 (158). Analysis of the series yields sharper estimates of the critical points and exponents.

Original languageEnglish
Pages (from-to)5233-5249
Number of pages17
JournalJournal of Physics A: Mathematical and General
Volume32
Issue number28
DOIs
Publication statusPublished - 16 Jul 1999
Externally publishedYes

Fingerprint Dive into the research topics of 'Low-density series expansions for directed percolation: I. A new efficient algorithm with applications to the square lattice'. Together they form a unique fingerprint.

  • Cite this